Degree two monomial representations of local Weil groups

Paul Gerardin, Wen-ching Winnie Li

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)1-30
Number of pages30
JournalJournal fur die Reine und Angewandte Mathematik
Volume1989
Issue number394
DOIs
StatePublished - Jan 1 1989

Fingerprint

Monomial

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{574cea26c7104772947ea3a54eccc503,
title = "Degree two monomial representations of local Weil groups",
author = "Paul Gerardin and Li, {Wen-ching Winnie}",
year = "1989",
month = "1",
day = "1",
doi = "10.1515/crll.1989.394.1",
language = "English (US)",
volume = "1989",
pages = "1--30",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "394",

}

Degree two monomial representations of local Weil groups. / Gerardin, Paul; Li, Wen-ching Winnie.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1989, No. 394, 01.01.1989, p. 1-30.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Degree two monomial representations of local Weil groups

AU - Gerardin, Paul

AU - Li, Wen-ching Winnie

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=84942397182&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84942397182&partnerID=8YFLogxK

U2 - 10.1515/crll.1989.394.1

DO - 10.1515/crll.1989.394.1

M3 - Article

AN - SCOPUS:84942397182

VL - 1989

SP - 1

EP - 30

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 394

ER -